# SDR DXTA2022062964940

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500371
- Aircraft time: 4,704 hours, 3,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Balance Weight
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN DOOR IS OPENED IT DOES NOT SELF BRAKE . DOOR FALLS STRAIGHT TO STOPPING POINT AND BOUNCES TO REST // SIGNOFF//REMOVED MAIN DOOR LINING AND REMOVED MAIN DOOR SHROUD TO GAIN ACCESS TO MAIN DOOR SPEED ADJUSTMENT. CLOSED MAIN DOOR INSTALLED LOCKING PIN TO TORSION BAR. REMOVED THREADED SLEEVES WITH BALANCE CABLE FROM THREADED CABLE END. REMOVED BALANCE DRUM AND ADJUSTED TO SPLINED SHAFT. RE-INSTALLED BALANCE DRUM TO SPLINE SHAFT. RE-INSTALLED THREADED SLEEVE TO THREADED CABLE END AND SAFETIED. REMOVED LOCKING PIN FROM TORSION BAR, OPENED MAIN DOOR. RE-INSTALLED MAIN DOOR LINING AND SHROUD. OPS CHECKED MAIN DOOR FOR OPENING SPEED. OPS CHECK GOOD. ALL WORK DONE IAW EMB-505S MM 52-10-00
